MAUDE Adverse Event Report: COOK INC N-COMPASS NITINOL STONE EXTRACTOR; LQR, DISLODGER, STONE, BILIARY

COOK INC N-COMPASS NITINOL STONE EXTRACTOR; LQR, DISLODGER, STONE, BILIARY
Model Number G36250
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a n-compass nitinol stone extractor was unable to be opened or closed prior to an unknown procedure for an unknown patient.Upon opening the package, it was found that the plastic tube had detached, causing the inability of the basket to open or close.A new like-device was opened to complete the procedure successfully.A customer provided photograph shows the handle has been disassembled.It appeared likely the user unscrewed the handle from the mlla on the distal end of the handle, instead of unscrewing the mlla from the red connector on the hoop.The patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Additional Manufacturer Narrative
H3: device evaluated by mfg? device evaluation anticipated but has not yet begun.Awaiting device return.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
N-COMPASS NITINOL STONE EXTRACTOR
Common Device Name
LQR, DISLODGER, STONE, BILIARY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23393320
Report Number1820334-2025-01331
Device Sequence Number21377179
Product Code LQR
UDI-Device Identifier00827002362505
UDI-Public(01)00827002362505(17)270110(10)16436923
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K173009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG36250
Device Catalogue NumberC-NTSE-2.4-115-NC3
Device Lot Number16436923
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown